# SDR ASAA2018061725094

- Difficulty date: June 17, 2018
- Submitted: June 21, 2018
- Operation: Air carrier
- Aircraft: N569AS
- Make and model: Boeing 737890
- Aircraft serial: 35184
- Aircraft time: 43,081 hours, 13,196 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7320 · Fuel Controlling System
- Part: Eec
- Part number: 2042M67P02
- Part serial: EFFB0679
- Condition: Unknown
- Location: Nr 1 Engine
- Part time: 34,917 hours, 12,209 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE ACCOMPLISHING T/C#78273000,  FOUND A FAULT ON THE NR 1 ENGINE.  SHORT TIME FAULT, MESSAGE NUMBER 73-11271,  THE ALTERNATOR VOLTAGE INPUT TO THE EEC IS OUT OF RANGE.  ACFT GROUNDED.  PERFORMED FIM 73-27,  TASK 804. NO FAULTS FOUND. REMOVED AND INSTALLED THE NR 1 EEC AMM 73-21-60. OPS TESTED GOOD IAW AMM 73-21-60-400-801.
